FDA Warns of Serious Skin Reactions With The Pain Reliever Acetaminophen

August 14th, 2013 Uncategorized
Fellows Hymowitz Personal Injury Law Defective Drugs Attorneys

The FDA recently issued an official statement informing the public of rare but severe side effects that can develop after taking the drug acetaminophen, an over the counter (OTC) pain reliever and fever reducer.

After taking acetaminophen some individuals can develop Stevens-Johnson Syndrome (SJS).  This is a severe and potentially life threatening skin reaction that causes blistering and shedding of the upper surface of the skin.

Adverse and painful reactions can occur with first-time use of acetaminophen, or without warning for long-time users. If you develop any type of rash or skin issues after taking acetaminophen seek medical help immediately.

The FDA will now require that a warning be added to the labels of prescription drug products containing acetaminophen to address the risk of serious skin reactions.

Click here to read the full report from the FDA

The attorneys at Fellows Hymowitz P.C. have a record of success in handling a wide range of cases including serious injury claims. We bring the same individual commitment and dedication to each case, big or small. If you have been injured or sustained loss in any type of accident as a result of someone else’s fault call us for a free confidential consultation at 845-639-9300.

Fellows Hymowitz, PC, The Right Lawyers Make a Real Difference

Just so you know I’m still crying!!!!!!

You are so amazing honest to God I mean it!!!

- Anonymous